# SDR ASAA2023061243555

- Difficulty date: June 12, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 28,064 hours, 8,739 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102
- Part serial: 17FC6T
- Condition: Degraded
- Location: Cockpit
- Part time: 46,753 hours, 14,022 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN IAS/MACH WINDOW ON MCP A SMALL HORIZONTAL LINE IS OBSCURING THE FIRST DIGIT OF SPEED DISPLAY. GROUNDED - YES. REMOVED & REPLACED MCP REF B737-900 AMM 22-11-34.
